# SDR SIMA20120713001

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 18,659 hours, 15,784 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Failed
- Location: Wow Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4331, CREW REPORTED ON TAKE OFF, RECEIVED A "LANDING GEAR AIR/GND FAIL MESSAGE ON EICAS.  LANDING GEAR WAS IN LOCKED DOWN POSITION.  CREW RAN CHECKLIST PER AOM VOL 1,  DURING WHICH TIME THE MESSAGE EXTINGUISHED ON ITS OWN AND WERE ABLE TO RETRACT THE GEAR NORMALLY.  DECLARED AN EMERGENCY.  RETURNED AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE WHEEL WEIGHT ON WHEELS SENSOR HARNESS.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
